# SDR MDR4012009002

- Difficulty date: April 1, 2009
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N352JS
- Make and model: Columb LC42550FG350
- Aircraft serial: 42507
- Engine: Cont IO550N
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Tube
- Part number: 6546273
- Condition: Chafed
- Location: Engine Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OIL FILLER TUBES ARE BEING CHAFED BEYOND MFG LIMIT OF .010 DUE TO CONTACT WITH THE CYLINDER BAFFLING BETWEEN CYLINDERS NR 2 AND 4.  SHOULD THE TUBE CHAFE COMPLETELY THROUGH, AN OIL LEAK WILL OCCUR AND DEPENDING HOW MUCH THE ENGINE CASE IS PRESSURIZING, ALL OIL COULD BE LOST.  RECOMMEND MFG COME OUT WITH BULLETIN TO MAKE A GREATER RELIEF CUT IN BAFFLE TO PREVENT BAFFLE FROM CHAFING THE OIL FILLER TUBE ASSY.  (K)
